# SDR SWAA2023110102113

- Difficulty date: September 19, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5240 · Service Doors
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT LOWER FUS EXTERNAL LAV.SERVICE DOOR 145AL AFT HINGE SUPPORT MKD DOT<[01] CORROSION ON AFT HINGE SUPPORT FOUND OUT OF LIMITS PER BOEING 737-800 SRM 52-40-90-1A-1;[02] ADDING LOCATION CORROSION LOCATED LAV. ACCESS DOOR 145AL AT AFT HINGE;[03] VERIFIED STEP 1;[04] CORROSION ON AFT HINGE SUPPORT FOUND OUT OF LIMITS PER BOEING 737-800 SRM 52-40-90-1A-1. REMOVED AND REPLACED AFT HINGE SUPPORT AT LAVATORY SERVICE DOOR 145AL AS PER SRM 51-40-02-0G-0.;[05] VERIFIED STEP 4
